# SDR SWIA202158519

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1014-1034
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL27 FLOOR BEAM HAS CORROSION ON UPPER SURFACE BETWEEN FS1014 AND FS1034 (MARKED).     (C-CHECK RO 5/25/2021)    REPAIRED CORROSION DAMAGE ON FLOOR BEAM AT LBL27  FS1014  TO FS1034 IAW CRJ900 SRM 53-00-41-201-001-A03 FIG 53-00-41-995-829 REV 38A DATED 14-DEC-2020, COPLIED WITH TASK CARD 51-900-1002-SKY
